# SDR ASAA2017111322654

- Difficulty date: November 13, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 33,970 hours, 10,362 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004440
- Condition: Failed
- Location: Nr 1
- Part time: 41,512 hours, 12,785 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG HAD A THIRD DPI TRIP.  ACFT GROUNDED.  FLUSHED IDG OIL SYSTEM IAW AMM 12-13-21. REMOVED & REPLACED THE NR 1 ENGINE IDG IAW AMM 24-11-11. OPS CHECKED GOOD.
